I had to quit taking Cymbalta 60mg. once a day due to cost, have winged myself off?winging myself off... what side effects can I expect?
4 Nov 2012
If you wean off correctly you shouldn't have any withdrawal. If you were taking it for depression, you will be depressed again. Have you tried effexor? That comes in generic. Also have you tried to get help from Lilly to pay for the cymbalta? They have an assistance program. Their web site is www.lillytruassist.com/Pages/index.aspx and phone number is 1-855-LLY-TRUE (559-8783)
5 Nov 2012
Yes, unfortunately I had dizzy spells, headaches and fatigue and of course the pain and depression returned. I eventually just gave up trying to stop.
The symptoms you will experience have a name - it is called "SSRI Discontinuation Syndrome". You can look it up on the internet to see what you can expect.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
? Mainly sexually... I am a male and last time I was on it, Cymbalta just killed everything in that department. What were your side effects? How long ...
5 answers • 24 Jul 2012
i have been recently been perscribed cymbalta.. i was on effexor 75 mg for about year and a half but became more suicidal thinking th last 6 months ...
3 answers • 10 Nov 2012
I am on 60 mg per day and have set up a 24day weaning process for myself. I recently moved to a new state and have no health insurance at the moment. ...
4 answers • 12 Aug 2013
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
... were overwhelming. I was told that wellbutrin good augment this side effect. So I went on 100 mg.of welbutron 2 X a day. It did nothing at 60mg. ...
2 answers • 17 Feb 2014
Been on Cymbalta 60mg for several months for Diabetes Neuropathy. It has helped but the side effects are terrible. Stopped 6 days ago on my own & ...
2 answers • 1 Sep 2014